MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC¿ 2; OSTEOTOME

WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC¿ 2; OSTEOTOME
Model Number 9914PK01
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned for evaluation.If additional information becomes available, it will be provided on a supplemental report.Device discarded.
 
Event or Problem Description
It was reported that the osteotome in the kit was dull.It did not scrape any bone at all.It also seemed like a different shape, a little more thick and also did not have the jagged laser mark on the back of the osteotome.Needed to open hospital owned tray.This delayed the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.An inspection of the picture has shown that the evidence "the osteotome in the kit was dull" could not be confirmed, based on the blurred instrument on the picture.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
ORTHOLOC¿ 2
Common Device Name
OSTEOTOME
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key12667351
Report Number0001043534-2021-00203
Device Sequence Number19953210
Product Code HWM
UDI-Device Identifier00889797076869
UDI-Public00889797076869
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9914PK01
Device Catalogue Number9914PK01
Device Lot Number1696332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown